# SDR CALA2018032801036

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FWD LOWER LATCH ON THE RT AFT EMERGENCY EXIT DOOR,  FOUND LOWER FWD CURVED EDGE PROFILE CRACKED.   CLEANED AREA OF CRACK ON RT AFT EMERGENCY DOOR, LOWER FWD CORNER,  CRACK APPROXIMATELY.5 INCHES IN LENGTH.  REMOVED AND REPLACED THE  PROFILE IAW SRM 51-11-00-001,  51-72-11-911 -001,  AND ER 5100R01017, REV D.
